# SDR SWAA2024020543680

- Difficulty date: January 22, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,480 hours, 28,904 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - AT UPPER AFT CORNER (PANEL 192BR FAIRING- UNDERWING RIGHT FAIRING ABOVE A/C DOOR)<[01] REPAIRED PANEL #192BR AT DAMAGD AREA PER B737 SRM 51-70-04-2R-2; SRM 51-70-04-2R-0 PARA 4.L.7. MATERIALS USED RESIN P/O#1791128; CLOTH P/O#1690463; GRAPHI P/O#2043062. TOOL USED TEMPERATURE CONTOL: ID 160354; DUE DATE 02-16-24; VACUUM GAGE: ID 173239; DUE DATE 02-23-24;[02] VERIFIED STEP 1
